# SDR AWXA200401360

- Difficulty date: November 29, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 46,526 hours, 31,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546430130
- Condition: Delaminated
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK, THE LOWER RT INBOARD FORE FLAP WAS FOUND DISBONDED JUST OUTBOARD OF THE CENTER MID FLAP TRACK BETWEEN WBL 120.5 AND WBL 121.5.  MAINTENANCE CUTOUT DAMAGE IN LOWER RT INBOARD FORE FLAP OUTBOARD OF CENTER MID FLAP TRACK; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10, FIG 30.
